Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


why do i sleep all the time
Nov 2, 2008

i have been hiv pos for 4 yrs now i started meds right away my viral load is undetectable cd4 count is 1649 yes they say i get the prize but i recently have been diagnosed with diabetes so i am on glucophage for that i am on combivir and sustiva for hiv i also get hand cramps and cramps up the fronts on my legs and in my feet i also have constant diareha i tell my dr but they say nothing is all this normal

Response from Dr. Frascino

Hi,

I would strongly advise you consult another HIV specialist for a second opinion. Constant cramps and diarrhea are certainly not "normal." Quality of life issues must be factored into every treatment equation. Chances are excellent that your cramps and diarrhea problem, when properly evaluated and treated, will improve significantly or resolve completely. In addition, the title of your question refers to excessive sleep. This may be related to many underlying factors from interrupted sleep due to Sustiva side effects to psychological problems, like depression or stress. Again, you should be able to get to the cause of these symptoms by working closely with a competent HIV specialist.

Good luck.

Dr. Bob


Previous
fatigue syndrom
Next
Joint Aches

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement